Title

An Explicit Variance Formula for the Box-Cox Functional Form Estimator

Publication Type

Journal Article

Publication Date

2002

Abstract

Although the Box–Cox transformation provides a flexible functional form for regression models, its applicability is often hampered by the difficulty of choosing an appropriate value for the Box–Cox parameter. This paper presents an explicit variance formula for the Box–Cox estimator of the functional form, from which the analytical behavior of the estimator and its precision can be assessed.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Economics Letters

Volume

76

Issue

2

First Page

259

Last Page

265

ISSN

0165-1765

Identifier

10.1016/s0165-1765(02)00051-4

Publisher

Elsevier

Additional URL

http://dx.doi.org/10.1016/s0165-1765(02)00051-4

This document is currently not available here.

Share

COinS